# SDR HALA2021042600071

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 22,488 hours, 3,504 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Receptacle
- Condition: Sheared
- Location: Hub Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 379 - ATO - ON T.O. ROLL AT 70KTS ECAM, BRAKES RELEASED, BRAKE #4 RELEASED. CORRECTIVE ACTION: FOUND TACH DRIVE SPLINE RECEPTACLE ON HUB CAP #4 TIRE SHEARED. REPLACED WITH NEW HUB CAP. REMOVED AND REPLACED #4 MLG TIRE.
